J4 ›› 2012, Vol. 47 ›› Issue (6): 16-19.

• Articles • Previous Articles     Next Articles

Existence of positive solutions of the m-point boundary value problem with p-Laplace operator on time scales

FAN Jin-jun, ZHANG Xue-ling, LIU Yan-sheng   

  1. School of Mathematical Science, Shandong Normal University, Jinan 250014, Shandong, China
  • Received:2012-01-14 Online:2012-06-20 Published:2012-06-26

Abstract:

The existence of positive solutions of the m-point boundary value problem with p-Laplace operator on time scales are considered. By using the LeggetWilliams fixed point theorem, the existence of three positive solutions is obtained. As an application, an example verified our results.

Key words:  time scale; boundary value problem; positive solutions; cone; fixed point

No related articles found!
Viewed
Full text
1025
HTML PDF
Just accepted Online first Issue Just accepted Online first Issue
0 0 0 0 0 1025

  From Others local
  Times 45 980
  Rate 4% 96%

Abstract
941
Just accepted Online first Issue
0 0 941
  From Others
  Times 941
  Rate 100%

Cited

Web of Science  Crossref   ScienceDirect  Search for Citations in Google Scholar >>
 
This page requires you have already subscribed to WoS.
  Shared   
  Discussed   
No Suggested Reading articles found!